# SDR USAA2009081392108

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834U69
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON FLOORBEAM STABILIZER STRAP AT BS 312, RBL 30.  REPAIRED FLOORBEAM STABILIZER STRAP AT BS 312, RBL 30 IAW B737-400 SRM 51-40-02.
